| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
03/17/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 010000700, lot# 7120505, g7 bonemaster ltd acet shl 46b.Cat# 163652, lot# 267420, 22.2mm dia cocr mod hd -5 nk.Cat# 11-301300, lot# 600400, arcos con sz a std 50mm.G2: foreign ¿ australia.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2024 - 00922 and 0001825034 - 2024 - 00924.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient was revised approximately two years post-implantation due to a femur fracture and the bearing was disassociated from the liner.Only the bearing was revised.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h6.H6: proposed component code: mechanical (g04)- stem.Visual examination of the provided pictures identified the explanted bearing, with bio debris on the outer spherical surface, as well as inside the bearing.No further evaluation can be made.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Assessed 2 images for mmi submission and it was determined not to submit images at this time.The 2 slices provide only partial bone and implant visibility which would limit the radiologist's evaluation of the reported events, as well as there is artifact present and incomplete visibility of cerclage wires around the femur.A definitive root cause cannot be determined.It was reported the patient fell, however the reason for the fall is unknown.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information is available at the time of this report.